# SDR ASOA20120519104

- Difficulty date: May 19, 2012
- Submitted: May 20, 2012
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 23,820 hours, 18,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 53200001XJT
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE ISLE AT FRAME 20 CROSS-MEMBER THAT WAS BLENDED OUT OF LIMITS.  MX R & R THE CROSS-MEMBER IAW SRM 51-20-03 AND 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
